MathSciNet Relay Station
MathSciNet bibliographic data
MR1453063 65M06 (76C99 76M20)
Levy, Doron; Tadmor, Eitan Non-oscillatory central schemes for the incompressible $2$-D Euler equations. Math. Res. Lett. 4 (1997), no. 2-3, 321–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement